# SDR USAA2011051791864

- Difficulty date: May 6, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 42,987 hours, 16,028 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218820400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - S5 - LEVEL 2 GALVANIC CORROSION ON FLOOR SUPPORT BEAM AT FR65, LBL 48.  REPLACED FLOOR SUPPORT BEAM AT FR65, LBL48 IAW A320 SRM 51-42-11.
